ONCET-CF SYRUP

(bottle of 60 ml Syrup)

Medley Pharmaceuticals

Composition: Chlorpheniramine 2mg + Paracetamol 250mg + Phenylephrine 5mg

bottle

Rs.49.00 Rs.50.00 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Chlorpheniramine is used in the treatment of allergic disorders.

How it works

Chlorpheniramine is an antihistamine. It blocks the action of certain chemical messengers that are responsible for inflammation, congestion, itching, and other allergic reactions.

Common side effects

Sleepiness

Uses

Paracetamol is used in fever, headache, pain during menstruation, arthralgia, myalgia, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that is responsible for pain and fever.

Common side effects

Allergic reaction

Uses

Phenylephrine is used in nasal congestion and pupil dilation.It is also used to treat low blood pressure that can occur during different types of anesthesia.

How it works

Phenylephrine is a nasal decongestant. It narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Heart beat irregular

Substitutes

ACOLATE DS SUSPENSION

(bottle of 60 ml Suspension)

Gujarat Terce Laboratories Ltd

Rs.49.00 save 2% more

AGICOLD PLUS SYRUP

(bottle of 60 ml Syrup)

AGIO Pharmaceuticals Ltd

Rs.40.17 save 19.66% more

ALEX PLUS PAEDIATRIC 2MG/250 MG/5MG DROP

(packet of 15 ml Drop)

Glenmark Pharmaceuticals Ltd

Rs.59.00 pay 18% more

BESTOCOLD SYRUP

(bottle of 60 ml Syrup)

BestoChem Formulations India Ltd

Rs.43.88 save 12.24% more
24 Substitutes View All